# SDR SWIA201844196

- Difficulty date: January 28, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 20,656 hours, 20,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOUD SQUEAL IN FLT AND PRESSURIZATION PROBLEMS. RECEIVED CABIN ALTITUDE WARNING,  PERFORMED AN EMERGENCY DESCENT AND DROPPED MASKS. LOUD SQUEAL NEAR MAIN CABIN DOOR.   CLEANED AND LUBRICATED MCD SEAL IAW AMM. PERFORMED PRESSURIZATION TEST IAW AMM. OPS AND LEAK CHECKED GOOD.
